# SDR 03FDEA00680

- Difficulty date: May 5, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 6,127 hours, 3,260 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 491B1220000019
- Condition: Gouged
- Location: Nr 1 Eng T/R
- Component: Fan Reverser, Ge, CF680C2
- Component part number: 683L293G01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST-THRUST REV-BLOWOUT DOOR SKIN REPAIR.  COMPLIED WITH EA 8-7832-68795 EXHAUST-THRUST REV-BLOWOUT DOOR SKIN REPAIR AT MAE.
